Show simple item record

AuthorNau, Tobiasdc.contributor.author
Date of accession2020-03-30T06:07:41Zdc.date.accessioned
Available in OPARU since2020-03-30T06:07:41Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordLaplaciandc.subject
KeywordCylindrical domainsdc.subject
KeywordMixed Dirichlet-Neumann boundary conditionsdc.subject
KeywordElliptic regularitydc.subject
KeywordMaximal parabolic regularitydc.subject
KeywordPeriodic boundary conditionsdc.subject
KeywordR-boundednessdc.subject
KeywordOperator-valued Fourier multipliersdc.subject
KeywordFOURIER MULTIPLIER THEOREMSdc.subject
KeywordH-INFINITY-CALCULUSdc.subject
KeywordL-P-REGULARITYdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleThe Laplacian on Cylindrical Domainsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00020-012-2031-3dc.identifier.doiExternal
Source - Title of sourceIntegral Equations and Operator Theorysource.title
Source - Place of publicationSpringersource.publisher
Source - Volume75source.volume
Source - Issue3source.issue
Source - Year2013source.year
Source - From page409source.fromPage
Source - To page431source.toPage
Source - ISSN0378-620Xsource.identifier.issn
Source - eISSN1420-8989source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000314896700006uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record